# SDR REXA201806010431

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 34,612 hours, 25,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FA FLASHLIGHT STRAP WAS BROKEN.    REMOVED AND REPLACED THE AFT FA FLASHLIGHT STRAP IAW CMM 25-60-02.
